# SDR ASAA0781886

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ANTENNA CUTOUT FLANGE ON FUSELAGE IS CORRODED.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 53-04, 51-30-02 AND 51-30-05.
